Uniform K-stability and asymptotics of energy functionals in Kähler geometry
Artikel i vetenskaplig tidskrift, 2019

Consider a polarized complex manifold (X, L) and a ray of positive metrics on L defined by a positive metric on a test configuration for (X, L). For many common functionals in Kähler geometry, we prove that the slope at infinity along the ray is given by evaluating the non-Archimedean version of the functional (as defined in our earlier paper [BHJ17]) at the non-Archimedean metric on L defined by the test configuration. Using this asymptotic result, we show that coercivity of the Mabuchi functional implies uniform K-stability, as defined in [Der15, BHJ17]. As a partial converse, we show that uniform K-stability implies coercivity of the Mabuchi functional when restricted to Bergman metrics.


Kähler geometry

Non-Archimedean geometry

Canonical metrics


Sebastien Boucksom

École polytechnique

Tomoyuki Hisamoto

Nagoya University

Mattias Jonsson


University of Michigan

Journal of the European Mathematical Society

1435-9855 (ISSN) 1435-9863 (eISSN)

Vol. 21 9 2905-2944



Diskret matematik

Matematisk analys



Mer information

Senast uppdaterat